# SDR 98ZZZX1716

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30004
- Make and model: Piper PA-32-300
- Aircraft serial: 327840120
- Engine: Lyc IO540S1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Loose
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF NEWLY OVERHAULED ENGINE, FOUND ALL OF THE BOLTS SECURING THE BOTTOM DIAPHRAGM PLATE TO THE FUEL PUMP BODY WERE LOOSE, AT LEAST .0312 INCH OF SPACE COULD BE SEEN UNDER BOLT HEAD.  THIS WAS A NEW PUMP INSTALLED BY ENGINE SHOP.  SUBMITTER ADVISED INSPECTING EVEN NEW PARTS FOR DEFECT.
